Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 307903, 4 pages
http://dx.doi.org/10.1155/2014/307903
Research Article

Constrained Weak Nash-Type Equilibrium Problems

1Department of Mathematics, Sichuan University for Nationalities, Kangding 626000, China
2Department of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610000, China

Received 28 January 2014; Accepted 20 March 2014; Published 14 April 2014

Academic Editor: Sheng-Jie Li

Copyright © 2014 W. C. Shuai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A constrained weak Nash-type equilibrium problem with multivalued payoff functions is introduced. By virtue of a nonlinear scalarization function, some existence results are established. The results extend the corresponding one of Fu (2003). In particular, if the payoff functions are singlevalued, our existence theorem extends the main results of Fu (2003) by relaxing the assumption of convexity.